It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I've just recently been diagnosed with Neuropathy and first started out with Lyrica which made me a total sober drunk, if that makes sense. What I'm trying to say is that it made me bump into walls and dizzy-headed, couldn't think, just terrible; plus, as if that wasn't enough, it made me, in two weeks, gain 10 lbs, and it wasn't because I was lazy. I think it's a common side effect of this drug. I'm pretty sure it's on the pamphlet that comes with it, or you could just Google the side effects. I got off of it quickly just to find that Neurontin is just about as bad. I'm now weaning myself onto Tompamax along with the Neurontin and Amitriptyline, in small doses, to see what will stop the burning and tingling and weight gain. Lordy, trying to fight one problem here and gain another. Puzzling! Good luck to us all on our cocktails of choice. ;) p.s. Topamax seems to have some dingy side effects of its own, but weight loss is one of them, for a time anyway. Hope this helps.





All times are GMT -7. The time now is 01:30 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!